| Model Number |
15 |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device displayed "abnormal energy delivered" when shocking.As a result, the wrong defibrillation therapy may be delivered to a patient, if needed.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker replaced the device's transfer relay to resolve the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.